MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT AND ABUTMENT SCREW

INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT AND ABUTMENT SCREW
Model Number 1820
Health Effect - Clinical Code Osteomyelitis (4533)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The removed abutment and abutment screw were never returned.
 
Event or Problem Description
2021-06-29: qa has become aware about an unreported event regarding deep infection.The sales rep at integrum inc.Has informed that the patient had an infection after the replacement of abutment (sn (b)(4), lot 9202) and abutment screw.The abutment/abutment screw were removed again and antibiotic beads were inserted.The new abutment and abutment screw were installed on (b)(6) 2020, when the infection was healed.Implants used in the final attempt at (b)(6) hospital are ref 1999 abutment screw lot 9312, and 1820 abutment 12x78 serial number (b)(4) lot# 9821.This is a femur bilateral + left transhumeral patient.The replaced abutment and ab.Screw were from the left femur side.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT SYSTEM - ABUTMENT AND ABUTMENT SCREW
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key12165594
Report Number3011386779-2021-00055
Device Sequence Number3782321
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2024
Device Model Number1820
Device Catalogue Number1820
Device Lot Number9202/P 906485
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;